I am 53 year male, I’ve been sick for over 4 years. I have stomach pain, cramps, diarrhea, mild constipation, mild headache, mild nausea, fatigued. I’ve seen several doctors and had 2 endoscopy 2 colonoscopies had my organs check and my brain, and everything seems normal. I now believe i might have a parasite in my intestines
My name is (…), I’m a 24 y/o female from Toronto, Ontario, CA
I’ve been diagnosed with Social Anxiety Disorder back in 2015 after being Sexually Assaulted in 2012. At first, I’ve took Effexor XR in the morning and clonazepram in the evening back in Aug of 2015 till Jan of 2016. I didn’t experience any results, so my doctor took me off that and made me take Lexapro for 6-8 weeks. I felt like my serotonin levels were beginning to become stabilized, and my mood was fine. When I took it again in the Spring of 2016, I didn’t experience the same results as I did before, so I got off it around Nov-Dec of 2016.
Since Mid-Dec, I’ve been currently taking Paroxetine (10mg for the first week, and 20mg for remainder of), and I’m having the WORST experience of my life. Since completing Paroxetine this month, I’ve had daily thoughts about suicide, negative thoughts about my daily life, daily anxiety attacks, not being able to cope, Nausea, Vomiting, Diarrhea, Insomnia, Staying Asleep, Headaches, Very Stiff/Rigid Muscles, Bone Pain, Sweating, Fainting, Dizziness, Daily Confusion, Fast Heart Rate (sometimes, it would come out of no where, like my anxiety attacks), Loss of Appetite. Mood wise, I’ve been Irritable, Agitated, Impulsive, Aggressive, Depressed, and Hostile.
I don’t know what to do or who to go to. I’ve never experienced anything that bad in my life. I don’t think this is what someone with anxiety should go through, and I strongly don’t think these are side effects. I don’t think my doctor understands how bad my anxiety was before I got to this medication, and she obviously may not get it now. After all, she’s a travel doctor. I need all the help that I can get. Please help me!